# SDR UPS06847532

- Difficulty date: July 28, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-71
- Aircraft serial: 46101
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOP.  ENTERED DEFERRAL M330219.  INSTALLED EVACUATION SLIDE IN L-1 DOOR PER AMM 25-60-01-2.  OPS CHECK OK.  THIS CLEARS DEFERRAL.
